# SDR DALA2018051503401

- Difficulty date: May 14, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ball Screw
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FLAP BALLSCREW INSPECTION FOUND THE NR 4 FLAP TRACK BALLSCREW TO HAVE CORROSION.  REMOVED AND REPLACED LT I/B FLAP I/B BALLSCREW IAW AMM 27-51-10 AND 11.
